Injective classical quotient rings of polynomial rings are quasi-Frobenius

Dolors Herbera, Poobhalan Pillay

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

The left classical ring of quotients of the polynomial ring Qlcl(R[X]) over an infinite set X is right or left self-injective iff it is quasi-Frobenius iff Qlcl(R) is quasi-Frobenius. The same result holds when X is any nonempty set and Qlcl(R[X]) is right and left self-injective or when Qlcl(R[X]) is injective as a right R[X]-module. Analogous results are given for the classical ring of quotients of a group ring over a free abelian group. As a corollary it is proved that if R is either commutative or right nonsingular then R[X] is right FPF iff X has cardinality one and R is semisimple Artinian. A similar result holds for right FPF group rings over a free abelian group. © 1993.
Original languageEnglish
Pages (from-to)51-63
JournalJournal of Pure and Applied Algebra
Volume86
Issue number1
DOIs
Publication statusPublished - 23 Apr 1993

Fingerprint Dive into the research topics of 'Injective classical quotient rings of polynomial rings are quasi-Frobenius'. Together they form a unique fingerprint.

  • Cite this